# SDR 9614696719

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Engine: Pwa JT9D7F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 80J200LWN1
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 3 ENGINE EGT OVERTEMPED.  TAKEOFF WAS ABORTED AND THE ENGINE WAS SHUT DOWN WHILE STILL IN REVERSE.  MAINTENANCE INSPECTED ENGINE INLET, EXHAUST AND ALL 3.5 BLEED PORTS, NO DISCREPANCIES NOTED.  REPLACED EGT INDICATOR AND PERFORMED RUNUP CHECK.  CHECK WAS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
